MathSciNet Relay Station
MathSciNet bibliographic data
MR308025 10A30
Gandhi, J. M.; Taneja, V. S. The coefficients of ${\rm cosh}\ x/{\rm cos}\ x$. Fibonacci Quart. 10 (1972), no. 4, 349–353.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement